IDEAS home Printed from https://ideas.repec.org/a/eee/phsmap/v512y2018icp142-152.html
   My bibliography  Save this article

Intermittent synchronization of fractional order coupled nonlinear systems based on a new differential inequality

Author

Listed:
  • Wang, Fei
  • Yang, Yongqing

Abstract

This paper investigates the synchronization of fractional order dynamical networks via intermittent linear feedback control. According to a new piecewise linear fractional order differential inequality and some intermittent synchronization criteria are derived at first. Then, by using matrix analysis method, pinning strategy is discussed. A simple algorithm to design suitable pinning intermittent controllers is given later. Finally, a numerical example is presented to illustrate the effectiveness and correctness of the theoretical results, the synchronization region about the order of system and the ratio of the control width is also discussed.

Suggested Citation

  • Wang, Fei & Yang, Yongqing, 2018. "Intermittent synchronization of fractional order coupled nonlinear systems based on a new differential inequality," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 512(C), pages 142-152.
  • Handle: RePEc:eee:phsmap:v:512:y:2018:i:c:p:142-152
    DOI: 10.1016/j.physa.2018.08.023
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0378437118309750
    Download Restriction: Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

    As the access to this document is restricted, you may want to search for a different version of it.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:512:y:2018:i:c:p:142-152. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.